# SDR USAASB98027

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Latched
- Location: Pax Compt
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1026 - UPON CLIMB-OUT FROM PIT, AIRCRAFT WAS UNABLE TO PRESSURIZE.  FLT LEVELED OFF AT 7,000 FT.  FLT ATTENDANT REPORTED THAT THE AFT LEFT ENTRY DOOR DID NOT APPEAR TO BE CLOSED PROPERLY.  NO DOOR WARNING LIGHTS WERE ILLUMINATED IN THE COCKPIT.  CAPTAIN DECIDED TO RETURN TO FIELD AT PIT WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AFT LEFT ENTRY DOOR NOT PROPERLY CLOSED AND LOCKED EVEN THOUGH DOOR WARNING LIGHT WAS NOT ILLUMINATED.  CLOSED DOOR PROPERLY.  AIRCRAF TOK FOR CONTINUED SERVICE.  (M)
